Legacy Identifier: 20254

Article Information

Authors
Year
2002-04-01
Title
III. Taxonomy of the migrating herdsmen species of the genus Dolichoderus Lund, 1831, with remarks on the systematics of other southeast-Asian Dolichoderus.
Journal
Abhandlungen der Senckenbergischen Naturforschenden Gesellschaft Frankfurt am Main
Volume
557
Part
Pages
17-113

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files